Producción científica
Buscar por:
Lista de artículos
Publicación |
V. Kadets, S. Dantas, S.K. Kim, H.J. Lee
and
M. Martín Suárez,
"On the Pointwise Bishop-Phelps-Bollobás Property for Operators", "Canadian Journal of Mathematics"
, vol.71, 1421-1443, 2019
|
M. Martín Suárez, M. Maestre, D. Garcia
and
S. Dantas,
"The Bishop-Phelps-Bollobás property for compact operators", "Canadian Journal of Mathematics"
, vol.70, 53-73, 2018
|
J. Becerra Guerrero, G. López Pérez
and
A. Rueda Zoca,
"Diametral diameter two properties in Banach spaces", "Journal of Convex Analysis"
, vol.25, 817-840, 2018
|
L.C. García-Lirola, A. Procházka
and
A. Rueda Zoca,
"A characterisation of the Daugavet property in spaces of Lipschitz functions", "Journal of Mathematical Analysis and Applications"
, vol.464, 473-492, 2018
|
A. Rueda Zoca "DAUGAVET PROPERTY AND SEPARABILITY IN BANACH SPACES", "Banach Journal of Mathematical Analysis"
, vol.12, 68-84, 2018
|
M. Martín Suárez, G. López Pérez
and
V. Kadets,
"Some geometric properties of Read's space ", "Journal of Functional Analysis"
, vol.278, 889-899, 2018
|
L.C. García-Lirola, C. Petitjean, A. Procházka
and
A. Rueda Zoca,
"Extremal structure and duality of Lipschitz free spaces", "Mediterranean Journal of Mathematics"
, vol.15, -, 2018
|
J. Becerra Guerrero, G. López Pérez
and
A. Rueda Zoca,
"Octahedrality in Lipschitz-free Banach spaces", "Proceedings of the Royal Society of Edinburgh Section A: Mathematics"
, vol.148, 447-460, 2018
|
|
Última actualización del SICA: 10/01/2024